ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2016 , Volume 36 , Issue 11

Select all articles

Export/Reference:

Asymptotic stability for standing waves of a NLS equation with subcritical concentrated nonlinearity in dimension three: Neutral modes
Riccardo Adami, Diego Noja and Cecilia Ortoleva
2016, 36(11): 5837-5879 doi: 10.3934/dcds.2016057 +[Abstract](1141) +[PDF](646.8KB)
Existence of positive multi-bump solutions for a Schrödinger-Poisson system in $\mathbb{R}^{3}$
Claudianor O. Alves and Minbo Yang
2016, 36(11): 5881-5910 doi: 10.3934/dcds.2016058 +[Abstract](1374) +[PDF](500.9KB)
Discrete and continuous topological dynamics: Fields of cross sections and expansive flows
Alfonso Artigue
2016, 36(11): 5911-5927 doi: 10.3934/dcds.2016059 +[Abstract](1130) +[PDF](399.6KB)
Stochastic difference equations with the Allee effect
Elena Braverman and Alexandra Rodkina
2016, 36(11): 5929-5949 doi: 10.3934/dcds.2016060 +[Abstract](1262) +[PDF](1769.6KB)
A class of adding machines and Julia sets
Danilo Antonio Caprio
2016, 36(11): 5951-5970 doi: 10.3934/dcds.2016061 +[Abstract](944) +[PDF](802.5KB)
Linear stability of the criss-cross orbit in the equal-mass three-body problem
Xiaojun Chang, Tiancheng Ouyang and Duokui Yan
2016, 36(11): 5971-5991 doi: 10.3934/dcds.2016062 +[Abstract](1159) +[PDF](461.5KB)
Euler-Poincaré-Arnold equations on semi-direct products II
Emanuel-Ciprian Cismas
2016, 36(11): 5993-6022 doi: 10.3934/dcds.2016063 +[Abstract](1091) +[PDF](524.9KB)
Second-order variational problems on Lie groupoids and optimal control applications
Leonardo Colombo and David Martín de Diego
2016, 36(11): 6023-6064 doi: 10.3934/dcds.2016064 +[Abstract](1245) +[PDF](1337.1KB)
Differential geometry of rigid bodies collisions and non-standard billiards
Christopher Cox and Renato Feres
2016, 36(11): 6065-6099 doi: 10.3934/dcds.2016065 +[Abstract](1055) +[PDF](1355.8KB)
The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations
H. A. Erbay, S. Erbay and A. Erkip
2016, 36(11): 6101-6116 doi: 10.3934/dcds.2016066 +[Abstract](1031) +[PDF](416.0KB)
Quasi-stability property and attractors for a semilinear Timoshenko system
Luci H. Fatori, Marcio A. Jorge Silva and Vando Narciso
2016, 36(11): 6117-6132 doi: 10.3934/dcds.2016067 +[Abstract](1378) +[PDF](440.5KB)
Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential
Genni Fragnelli, Dimitri Mugnai and Nikolaos S. Papageorgiou
2016, 36(11): 6133-6166 doi: 10.3934/dcds.2016068 +[Abstract](1144) +[PDF](571.6KB)
An infinite-dimensional weak KAM theory via random variables
Diogo Gomes and Levon Nurbekyan
2016, 36(11): 6167-6185 doi: 10.3934/dcds.2016069 +[Abstract](1036) +[PDF](479.1KB)
Periodic points of latitudinal maps of the $m$-dimensional sphere
Grzegorz Graff, Michał Misiurewicz and Piotr Nowak-Przygodzki
2016, 36(11): 6187-6199 doi: 10.3934/dcds.2016070 +[Abstract](1258) +[PDF](368.5KB)
Attractors of Hamilton nonlinear PDEs
Alexander Komech
2016, 36(11): 6201-6256 doi: 10.3934/dcds.2016071 +[Abstract](1287) +[PDF](1262.9KB)
Ergodic geometry for non-elementary rank one manifolds
Gabriele Link and Jean-Claude Picaud
2016, 36(11): 6257-6284 doi: 10.3934/dcds.2016072 +[Abstract](1420) +[PDF](563.2KB)
Exponential stabilization of a structure with interfacial slip
Assane Lo and Nasser-eddine Tatar
2016, 36(11): 6285-6306 doi: 10.3934/dcds.2016073 +[Abstract](1247) +[PDF](383.4KB)
Prescribing the Q-curvature on the sphere with conical singularities
Ali Maalaoui
2016, 36(11): 6307-6330 doi: 10.3934/dcds.2016074 +[Abstract](1097) +[PDF](491.4KB)
Groups of asymptotic diffeomorphisms
Robert McOwen and Peter Topalov
2016, 36(11): 6331-6377 doi: 10.3934/dcds.2016075 +[Abstract](1176) +[PDF](662.3KB)
Convergence of space-time discrete threshold dynamics to anisotropic motion by mean curvature
Oleksandr Misiats and Nung Kwan Yip
2016, 36(11): 6379-6411 doi: 10.3934/dcds.2016076 +[Abstract](1043) +[PDF](773.3KB)
Ruelle transfer operators with two complex parameters and applications
Vesselin Petkov and Luchezar Stoyanov
2016, 36(11): 6413-6451 doi: 10.3934/dcds.2016077 +[Abstract](976) +[PDF](639.0KB)
Existence of solutions for Kirchhoff type problems with resonance at higher eigenvalues
Shu-Zhi Song, Shang-Jie Chen and Chun-Lei Tang
2016, 36(11): 6453-6473 doi: 10.3934/dcds.2016078 +[Abstract](1122) +[PDF](474.0KB)
Backward iteration algorithms for Julia sets of Möbius semigroups
Rich Stankewitz and Hiroki Sumi
2016, 36(11): 6475-6485 doi: 10.3934/dcds.2016079 +[Abstract](1163) +[PDF](378.7KB)
Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions
Xifeng Su, Lin Wang and Jun Yan
2016, 36(11): 6487-6522 doi: 10.3934/dcds.2016080 +[Abstract](1312) +[PDF](584.5KB)
On a constant rank theorem for nonlinear elliptic PDEs
Gábor Székelyhidi and Ben Weinkove
2016, 36(11): 6523-6532 doi: 10.3934/dcds.2016081 +[Abstract](1164) +[PDF](360.8KB)
Mixing invariant extremal distributional chaos
Lidong Wang, Xiang Wang, Fengchun Lei and Heng Liu
2016, 36(11): 6533-6538 doi: 10.3934/dcds.2016082 +[Abstract](952) +[PDF](287.8KB)
Integrability of vector fields versus inverse Jacobian multipliers and normalizers
Shiliang Weng and Xiang Zhang
2016, 36(11): 6539-6555 doi: 10.3934/dcds.2016083 +[Abstract](1048) +[PDF](428.4KB)
Longtime behavior of the semilinear wave equation with gentle dissipation
Zhijian Yang, Zhiming Liu and Na Feng
2016, 36(11): 6557-6580 doi: 10.3934/dcds.2016084 +[Abstract](922) +[PDF](515.5KB)
Conditional variational principle for the irregular set in some nonuniformly hyperbolic systems
Zheng Yin and Ercai Chen
2016, 36(11): 6581-6597 doi: 10.3934/dcds.2016085 +[Abstract](1102) +[PDF](438.7KB)
Weakly hyperbolic invariant tori for two dimensional quasiperiodically forced maps in a degenerate case
Tingting Zhang, Àngel Jorba and Jianguo Si
2016, 36(11): 6599-6622 doi: 10.3934/dcds.2016086 +[Abstract](1087) +[PDF](501.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]